# SDR AWXA960422

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2081 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 11 EMERGENCY LIGHT INOP.  REPAIRED WIRE.  OPS CHECK OK.  (M)
